# SDR SWAA2013021112542

- Difficulty date: January 31, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 16L AT BS 500C +16"  INTERNAL AREA PAX CABIN FUSELAGE.  REPLACED STRINGER 16L LOCATED BETWEEN BS 500C+15" TO BS 540 IAW SRM B737-300 51-10-02 AND 51-40-02.
